# SDR SWAA063012

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 66,767 hours, 63,491 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Part serial: 50147
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW SHATTERED AND ARCHED, REMOVED HEAT, ARCHING STOPPED.  REMOVED AND REPLACED L1 WINDOW AND HEAT CONTROLLER PER MM.
